# SDR GAIA01107OP

- Difficulty date: March 8, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6517840366
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 7359 - OAK-MHR - DURING CLIMB, THE SYSTEM A HYDRAULIC QUANTITY STARTED TO DECREASE.  THE CREW DECLARED AN EMERGENCY AND LANDED SAFELY IN MHR WITH NO FURTHER PROBLEMS.  MAINTENANCE FOUND A CRACKED HYDRAULIC PRESSURE LINE TO THE RIGHT WING LEADING EDGE DEVICES.  MAINTENANCE REPLACED THE LINE AND PRESSURE TESTED OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
